An application of fixed point theorem to best approximation in locally convex space

Hemant Kumar Nashine, Mohammad Saeed Khan

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

A common fixed point theorem of Jungck [G. Jungck, On a fixed point theorem of fisher and sessa, Internat. J. Math. Math. Sci., 13 (3) (1990) 497-500] is generalized to locally convex spaces and the new result is applied to extend a result on best approximation.

Original languageEnglish
Pages (from-to)121-127
Number of pages7
JournalApplied Mathematics Letters
Volume23
Issue number2
DOIs
Publication statusPublished - Feb 2010

    Fingerprint

Keywords

  • Best approximation
  • Demiclosed mapping
  • Fixed point
  • Locally convex space
  • Nonexpansive mapping

ASJC Scopus subject areas

  • Applied Mathematics

Cite this